# SDR CALA2016072800459

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102431
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 600 STRINGER 24-25L.  INSTALLED A FRAME REPAIR IAW SRM 53-00-07, FIG 201 REPAIR 5.
